# SDR SWAA2025052273303

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,822 hours, 38,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR PASSENGER LIGHT INOP. <[01] RELAMPED PER AMM 33-51-01; [02] C/W INSP. RELAMPED PER AMM 33-51-01.
